Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

On the nuclearity of integral operators (2009)

  • Authors:
  • USP affiliated authors: MENEGATTO, VALDIR ANTONIO - ICMC
  • USP Schools: ICMC
  • DOI: 10.1007/s11117-008-2240-9
  • Subjects: ANÁLISE FUNCIONAL
  • Language: Inglês
  • Imprenta:
  • Source:
    • Título do periódico: Positivity
    • ISSN: 1385-1292
    • Volume/Número/Paginação/Ano: v.13, n. 3, p. 519-541, 2009
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s11117-008-2240-9 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed
    Informações sobre o Citescore
  • Título: Positivity

    ISSN: 1385-1292

    Citescore - 2017: 0.74

    SJR - 2017: 0.605

    SNIP - 2017: 1.139


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    ICMC1787824-10PROD-1787824
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      FERREIRA, José Claudinei; MENEGATTO, Valdir Antônio; OLIVEIRA, Claudemir Pinheiro de. On the nuclearity of integral operators. Positivity, Switzerland, Birkhäuser Verlag Basel, v. 13, n. 3, p. 519-541, 2009. Disponível em: < http://www.springerlink.com/content/km92gl5623047702/fulltext.pdf > DOI: 10.1007/s11117-008-2240-9.
    • APA

      Ferreira, J. C., Menegatto, V. A., & Oliveira, C. P. de. (2009). On the nuclearity of integral operators. Positivity, 13( 3), 519-541. doi:10.1007/s11117-008-2240-9
    • NLM

      Ferreira JC, Menegatto VA, Oliveira CP de. On the nuclearity of integral operators [Internet]. Positivity. 2009 ;13( 3): 519-541.Available from: http://www.springerlink.com/content/km92gl5623047702/fulltext.pdf
    • Vancouver

      Ferreira JC, Menegatto VA, Oliveira CP de. On the nuclearity of integral operators [Internet]. Positivity. 2009 ;13( 3): 519-541.Available from: http://www.springerlink.com/content/km92gl5623047702/fulltext.pdf

    Referências citadas na obra
    L. Ambrosio, P. Tilli, Topics on analysis in metric spaces. Oxford Lecture Series in Mathematics and its Applications, 25. Oxford University Press, Oxford (2004).
    S. Axler, Linear algebra done right. 2nd edn. Undergraduate Texts in Mathematics. Springer, New York (1997).
    C. Brislawn, Kernels of trace class operators. Proc. Amer. Math. Soc. 104(4) (1988), 1181–1190.
    J. Buescu, Positive integral operators in unbounded domains. J. Math. Anal. Appl. 296(1) (2004), 244–255.
    J.A. Canavati, Integral operators of trace class. J. Math. Anal. Appl. 192(3) (1995), 942–955.
    E.W. Cheney, Analysis for applied mathematics. Graduate Texts in Mathematics, 208. Springer, New York (2001).
    J.B. Conway, A course in operator theory. Graduate Studies in Mathematics, 21. American Mathematical Society, Providence (2000).
    G.B. Folland, Real analysis. Modern techniques and their applications. 2nd edn. Pure and Applied Mathematics, John Wiley & Sons, Inc., New York (1999).
    I. Gohberg, S. Goldberg, N. Krupnik, Traces and determinants of linear operators. Operator Theory: Advances and Applications, 116. Birkhäuser Verlag, Basel (2000).
    I.C. Gohberg, M.G. Kreĭn, Introduction to the theory of linear nonselfadjoint operators. Translated from the Russian by A. Feinstein. Translations of Mathematical Monographs, vol. 18, American Mathematical Society, Providence (1969).
    E. Hille, J.D. Tamarkin, On the characteristic values of linear integral equations. Acta Math. 57(1) (1931), 1–76.
    M. Reed, B. Simon, Methods of modern mathematical physics I. Functional analysis. 2nd edn. Academic Press, Harcourt Brace Jovanovich, Publishers, New York (1980).
    W. Rudin, Principles of mathematical analysis. 3rd edn. International Series in Pure and Applied Mathematics. McGraw-Hill Book Co., New York (1976).
    H. Sun, Mercer theorem for RKHS on noncompact sets. J. Complexity 21(3) (2005), 337–349.